Volume 22, Number 2
Preview Issue Next Issue

Purchase

J. Comp. Math., 22 (2004), pp. 145-147

Preview Purchase PDF Citation Download 0 239 Article preview

Purchase

Gang Bao

J. Comp. Math., 22 (2004), pp. 148-155

Preview Purchase PDF Citation Download 0 268 Article preview

Purchase

Wei Cai

J. Comp. Math., 22 (2004), pp. 156-167

Preview Purchase PDF Citation Download 0 273 Article preview

Purchase

Raymond H. Chan, Chung-wa Ho and Mila Nikolova

J. Comp. Math., 22 (2004), pp. 168-177

Preview Purchase PDF Citation Download 0 266 Article preview

Purchase

Shao-chun Chen, Dong-yang Shi and Guo-biao Ren

J. Comp. Math., 22 (2004), pp. 178-187

Preview Purchase PDF Citation Download 0 247 Article preview

Purchase

Zhiming Chen and Jian-hua Yuan

J. Comp. Math., 22 (2004), pp. 188-199

Preview Purchase PDF Citation Download 0 256 Article preview

Purchase

Qiang Du and Wen-xiang Zhu

J. Comp. Math., 22 (2004), pp. 200-209

Preview Purchase PDF Citation Download 1 272 Article preview

Purchase

Wei-NanE and Pingbing Ming

J. Comp. Math., 22 (2004), pp. 210-219.

Preview Purchase PDF Citation Download 0 270 Article preview

Purchase

Thomas Y. Hou, Dan-ping Yang and Ke Wang

J. Comp. Math., 22 (2004), pp. 220-229

Preview Purchase PDF Citation Download 0 275 Article preview

Purchase

Shi Jin and Xin Wen

J. Comp. Math., 22 (2004), pp. 230-249

Preview Purchase PDF Citation Download 0 244 Article preview

Purchase

Yan Xu and Chi-wang Shu

J. Comp. Math., 22 (2004), pp. 250-274

Preview Purchase PDF Citation Download 0 266 Article preview

Purchase

Jia-chang Sun

J. Comp. Math., 22 (2004), pp. 275-286

Preview Purchase PDF Citation Download 0 266 Article preview

Purchase

Qi-yuan Chen, Tao Tang and Zhen-huan Teng

J. Comp. Math., 22 (2004), pp. 287-298

Preview Purchase PDF Citation Download 0 254 Article preview

Purchase

Long Chen and Jin-chao Xu

J. Comp. Math., 22 (2004), pp. 299-308

Preview Purchase PDF Citation Download 0 257 Article preview

Purchase

De-hao Yu

J. Comp. Math., 22 (2004), pp. 309-318

Preview Purchase PDF Citation Download 0 254 Article preview

Purchase

Zhimin Zhang

J. Comp. Math., 22 (2004), pp. 331-340

Preview Purchase PDF Citation Download 0 237 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80